# SDR CALA9801275

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te  Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT I/B AFT FLAP DELAMINATED AT 15 INCHES O/B OF I/B END AT UPPER SURFACE.  THE AFT FLAP WAS REMOVED, REPAIRED AND REINSTALLED IAW WORK CARD 07-5750-1-2802.
